# SDR ABXA010719

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 53,988 hours, 51,162 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM FIRST OFFICER'S YOKE FOLLOWED BY MAP AND BRIEFCASE CIRCUIT BREAKER TRIPPING.  REPLACED FIRST OFFICER'S BRIEFCASE RHEOSTAT IAW DC-9 AMM 33-10-00-2.
